# SDR CA951108010

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Worn
- Location: Aileron
- Part time: 8,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   RIGHT WING AILERON LOWER CABLE FOUND WORN AT PULLEY STA YW190.
